# SDR HNAA2018122100327

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 36,149 hours, 31,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD FUSELAGE EMERGENCY LIGHT DIM. R/R BULB IAW AMM 33-50-10-400-801-A
